Mathematical Logic With Transfinite Types

Journal of Symbolic Logic 9 (3):72-73 (1944)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,322

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Limit spaces and transfinite types.Dag Normann & Geir Waagb - 2002 - Archive for Mathematical Logic 41 (6):525-539.
On some difficulties in the theory of transfinite numbers and order types.Bertrand Russell - 1905 - Proceedings of the London Mathematical Society 4 (14):29-53.
The polytopologies of transfinite provability logic.David Fernández-Duque - 2014 - Archive for Mathematical Logic 53 (3-4):385-431.
Systems of Transfinite Types Involving λ-Conversion.R. O. Gandy - 1958 - Journal of Symbolic Logic 23 (3):361-362.
Epsilon substitution for transfinite induction.Henry Towsner - 2005 - Archive for Mathematical Logic 44 (4):397-412.
Transfinite Recursion in a Theory of Properties.Stephen Pollard - 1986 - Mathematical Logic Quarterly 32 (19‐24):307-314.
A transfinite hierarchy of reals.George Barmpalias - 2003 - Mathematical Logic Quarterly 49 (2):163-172.
Cut Elimination in Transfinite Type Theory.Kenneth A. Bowen - 1973 - Mathematical Logic Quarterly 19 (8‐10):141-162.

Analytics

Added to PP
2017-02-21

Downloads
3 (#1,682,188)

6 months
2 (#1,263,261)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references